[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Hibiclens and Cleosin T



Hi John,
I've experienced a similar phenomenon.  2 years after I developed
diabetes, I have had almost constant problems with atheletes foot.  Have
tried EVERYTHING to cure it.  Sometimes it goes away for a few weeks,
but it always returned.  About 3 weeks after I went on the pump in
March, the athletes foot problem mysteriously disappeared and has not
returned.  I think it has something to do with being on the pump. 
Anyway, I'm REAL happy about it.

Becky D.

John Neale wrote:
> 
> I'm interested to here that. I'm 32, and have always in adult life had a
> small but persistent amount of acne. Then I went on the pump. 2 days
> later the acne was gone, and has never returned. This was definitely a
> post-pump phenomenon for me.
> 
> Anyone else experience anything like this? It wouldn't surprise me if
> diabetics on MDI had a worse acne problem, since the immune system is
> constantly being challenged by the NPH, leaving it less effective for
> the skin pore infections.... just a thought.
> John
> --
> mailto:email @ redacted
> http://www.geocities.com/Vienna/Strasse/5726/
> 
> ----------------------------------------------------------
> Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
> For subscribe / unsubscribe information,
> send the next two lines in a message
> info
> end
> to the e-mail address: email @ redacted

-- 
Becky Draper
Hammond, WI
email @ redacted
----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted